MathSciNet Relay Station
MathSciNet bibliographic data
MR848867 (87k:14040) 14J17
Yang, Jin Gen On nearly absolutely isolated hypersurface singularities of dimension $2$. Proc. Amer. Math. Soc. 98 (1986), no. 1, 23–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement